# SDR UALA2012021700955

- Difficulty date: February 16, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 68,809 hours, 12,372 cycles
- Engine: Pwa PW4077
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Condition: Loose
- Location: Nlg Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STEERING TILLER MISALIGNED.  FOUND TWO TILLER GEARBOX MOUNT BOLTS LOOSE. TIGHTENED MOUNT BOLTS PER AMM.  OPS CHECK'S GOOD.
